MathSciNet Relay Station
MathSciNet bibliographic data
MR413172 (54 #1292) 58E15 (53A10 49F10)
Barbosa, J. L.; do Carmo, M. On the size of a stable minimal surface in $R\sp{3}$. Amer. J. Math. 98 (1976), no. 2, 515–528.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement